# SDR DALA20181126820

- Difficulty date: November 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,718 hours, 37,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EXIT LITE ASSY ABOVE R2 DOOR MISSING CLEAR PLASTIC LENS. CORRECTIVE ACTION: REPLACED LENS ASSY OPS NRML PER B757 AMM 33-51. (5117210)
